Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having worse nightmares. Associated with tiazac?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions
Is there an association between tiazac and nightmares? Currently on tiazac, synthroid, flomax, avodart. Slow heart rate low 40s most of time, occasionally frequent APCs and coupled beats I am retired anesthesiologist) but this has been less frequent recently. Nightmares getting worse, possible association with mild sleep apnoea
Posted Wed, 19 Jun 2013 in General Health
Answered by Dr. Imraan Hussain 1 hour later

Thanks for your query.

I can feel your concerns .

There is no association of tiazac with nightmares.
Yes, sleep apnea has strong association with nightmare. Xray neck lateral view for adenoids or any obstructive cause around the airway.You should be examined by an ENT doctor. Slow heart rate can provoke nightmares.

1. Do you have any depression episodes?
2. Do you feel dizziness?
3. How your eating habits?

If you have any further questions I will be happy to help.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor